# SDR CALA9600913

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 580 BETWEEN STRINGER 27R AND 28R.  THE SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 53-10-4, FIG 15 AND MM 51-20-2, 51-20-15.
